You are here

Száz Árpád

Száz Árpád

Száz Árpád
Name: Száz Árpád
Other profiles: MTMT
Profession: mathematician

Publication list

Uploaded publications:
148
Publications in DEA:
110
OA:
18
Date range:
1975-2022
2022
  1. Boros, Z., Iqbal, M., Száz, Á.: A relational improvement of a true particular case of Fierro's maximality theorem.
    Filomat. 36 7091-7101, 2022.
    Journal metrics:
    Q3 Mathematics (miscellaneous)
  2. Rassias, T., Salih, M., Száz, Á.: Characterizations and Set Theoretic Properties of Some Generalized Open and Fat sets in Relator Spaces.
    In: Mathematical Analysis, Optimization, Approximation and Applications, World Scientific, Singapore, "Accepted by publisher", 1-96, 2022.
  3. Acharjee, S., Rassias, T., Száz, Á.: Galois and Pataki Connections for Ordinary Functions and Super Relations.
    Electronic Journal of Mathematics 4 46-99, 2022.
  4. Rassias, T., Száz, Á.: Ordinary, Super and Hyper Relators Can Be Used To Treat the Various Generalized Open Sets in a Unified Way.
    In: Approximation and Computation in Science and Engineering / N.J. Dars; Th.M. Rassias (Eds.), Springer Nature, Switzerland, 709-782, 2022. ISBN: 9783030841225
  5. Rassias, T., Salih, M., Száz, Á.: Set-theoretic Properties of Generalized Topologically Open Sets in Relator Spaces.
    In: Mathematical Analysis in Interdisciplinary Research, Springer, Natural Switzeland, 661-730, 2022.
  6. Száz, Á.: Super and hyper products of super relations.
    Tatra Mt. Math. Publ. 78 (1), 85-118, 2022.
    Journal metrics:
    Q4 Mathematics (miscellaneous)
2021
  1. Rassias, T., Száz, Á.: A general framework for studying certain generalized topologically open sets in relator spaces.
    In: Nonlinear Analysis, Differential Equations, and Applications. Ed.: Themistocles M. Rassias, Springer Cham, Switzerland, 415-491, 2021. ISBN: 9783030725631
  2. Rassias, T., Salih, M., Száz, Á.: Characterizations of Generalized Topologically Open Sets in Relator Spaces.
    Montes Taurus J. Pure Appl. Math. 3 (3), 39-94, 2021.
2020
  1. Fechner, W., Száz, Á.: Composition iterates, Cauchy, translation, and Sincov inclusions.
    Acta Universitatis Sapientiae: Mathematica 12 (1), 54-84, 2020.
    Journal metrics:
    Q3 Mathematics (miscellaneous)
2019
  1. Száz, Á.: Birelator spaces are natural generalizations of not only bitopological spaces, but also ideal topological spaces.
    In: Mathematical Analysis and Applications. Szerk.: Themistocles M. Rassias, Panos M. Pardalos, Springer International Publishing Ag, Cham, 543-586, 2019, (Springer Series in Optimization and its Applications, ISSN 1931-6828 ; 154) ISBN: 9783030313395
2018
  1. Száz, Á.: Generalizations of an asymptotic stability theorem of Bahyrycz, Páles and Piszczek on Cauchy differences to generalized cocycles.
    Stud. Univ. Babes-Bolyai Math. 63 (1), 109-124, 2018.
    Journal metrics:
    Q3 Mathematics (miscellaneous)
  2. Pasteczka, P., Száz, Á.: Integral part problems derived from a solution of an infimum problem.
    Teach. math. comput. sci. 16 (1), 43-53, 2018.
2017
  1. Boros, Z., Száz, Á.: Generalized Schwarz inequalitiesfor generalized semi-inner products on groupoidscan be derived from an equality.
    Novi Sad J. Math. 47 (1), 177-188, 2017.
    Journal metrics:
    Q4 Mathematics (miscellaneous)
2016
  1. Száz, Á., Zakaria, A.: Mild Continuity Properties of Relations and Relators in Relator Spaces.
    In: Essays in Mathematics and its Applications. Ed.: Themistocles M. Rassias, Panos M. Pardalos, Springer International Publishing Ag, Cham, 439-511, 2016. ISBN: 9783319313368
  2. Száz, Á.: Two Natural Generalizations of Cocycles.
    J. Int. Math. Virt. Inst. 6 66-86, 2016.
2014
  1. Száz, Á.: A particular Galois connection between relations and set functions.
    Acta Universitatis Sapientiae: Mathematica. 6 73-91, 2014.
  2. Glavosits, T., Száz, Á.: Contructions and extensions of free and controlled additive relations.
    In: Handbook of functional equations. Ed.: Themistocles M Rassias, Springer Science+Business Media, New York, 161-208, 2014. ISBN: 9781493912452
  3. Glavosits, T., Száz, Á.: Divisible and cancellable subsets of groupoids.
    Ann. Math. Inform. 43 67-91, 2014.
    Journal metrics:
    Q3 Computer Science (miscellaneous)
    Q4 Mathematics (miscellaneous)
2013
Show all
updated: 2024-07-21, 01:29

SCImago quartiles of
scientific journal articles

Number of scientific articles: 102
Q2 4 (3.9%)
Q3 8 (7.8%)
Q4 9 (8.8%)
N/A 81 (79.4%)
-
OK

SCImago subject areas and categories

Mathematics (21)
Mathematics (miscellaneous) (18)
Analysis (3)
Applied Mathematics (3)
Social Sciences (4)
Education (4)
Computer Science (3)
Computer Science (miscellaneous) (3)

Genre chart

Year chart

Language chart

Journals

Show more